# SDR CA001102016

- Difficulty date: October 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,717 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Ring
- Part number: 79434520
- Condition: Cracked
- Location: Prop Hub
- Component: Retaining Ring
- Stage of operation: IN
- How discovered: V
- Nature of condition: o
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER ASSEMBLY HALF HAS .075 CRACK IN FORWARD BOLT HOLE.RETAINING RING REPLACED. SEE PICTURE ATTACHED.2000-11-03 TC:SEE ALSO SDR20000714041, AIRWORTHINESS ADVISORY ISSUED NOV 29,2000.  HAMILTON STANDARD ENGINEERING INFORMED AND PARTS MADE AVAILABLE FOR ANALYSIS.
